# SDR VNAA202511210027

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: SH67039087
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW BS 677 TO 669 BTW STRG 22 - 21R.   ON AFT REFUEL DUCT MOUNTING SUPPORT BTW BS 677 TO 669 BTW STRIGERS 21-22R WAS REPAIRED IAW REO 690-28-25-043 REV-.   AREA IS WITHIN LIMITS IAW SRM 51-21-06-001-001-A01 AND EVALUATE IAW SRM 53-61-23-201-001-A01.
